Foto del docente

Andrea Bonfiglioli

Professore associato

Dipartimento di Matematica

Settore scientifico disciplinare: MAT/05 ANALISI MATEMATICA


S Biagi; A Bonfiglioli, An introduction to the geometrical analysis of vector fields—with applications to maximum principles and Lie groups, Hackensack, NJ, World Scientific Publishing Co. Pte. Ltd., 2019, pp. 448 . [libro]

A Bonfiglioli, Potential theory results for a class of PDOs admitting a global fundamental solution, in: "Analysis and partial differential equations: perspectives from developing countries" in Springer Proc. Math. Stat., Cham, Springer, 2019, 275, pp. 65 - 83 (atti di: Noncommutative Analysis and Partial Differential Equations, Imperial colelge, London, April 11–15, 2016) [Contributo in Atti di convegno]

Battaglia, E; Bonfiglioli, A, An invariant Harnack inequality for a class of subelliptic operators under global doubling and Poincare assumptions, and applications, «JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS», 2018, 460, pp. 302 - 320 [articolo]

Stefano Biagi, Andrea Bonfiglioli, Marco Matone, On the Baker-Campbell-Hausdorff Theorem: non-convergence and prolongation issues, «LINEAR & MULTILINEAR ALGEBRA», 2018, 2018, pp. 1 - 19 [articolo]

Bonfiglioli, Andrea; Biagi, Stefano, The existence of a global fundamental solution for homogeneous Hormander operators via a global lifting method, «PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY», 2017, 114, pp. 855 - 889 [articolo]

Bonfiglioli, Andrea; Montanari, Annamaria; Morbidelli, Daniele, A Hadamard-type open map theorem for submersions and applications to completeness results in control theory, «ANNALI DI MATEMATICA PURA ED APPLICATA», 2016, 195, pp. 445 - 458 [articolo]

Andrea Bonfiglioli; Jacob Katriel, Generating q-commutator identities and the q-BCH formula, «ADVANCES IN MATHEMATICAL PHYSICS», 2016, 2016, pp. 1 - 26 [articolo]

Battaglia, E.; Biagi, S.; Bonfiglioli, A., The strong maximum principle and the harnack inequality for a class of hypoelliptic non-hörmander operators, «ANNALES DE L'INSTITUT FOURIER», 2016, 66, pp. 589 - 631 [articolo]

Andrea Bonfiglioli; Alessia Elisabetta Kogoj, Weighted L^p-Liouville theorems for hypoelliptic partial differential operators on Lie groups, «JOURNAL OF EVOLUTION EQUATIONS», 2016, 16, pp. 569 - 585 [articolo]

S. Biagi; A. Bonfiglioli, A completeness result for time-dependent vector fields and applications, «COMMUNICATIONS IN CONTEMPORARY MATHEMATICS», 2015, 17, pp. 1 - 26 [articolo]

Bonfiglioli, Andrea; Citti, Giovanna; Cupini, Giovanni; Manfredini, Maria; Montanari, Annamaria; Morbidelli, Daniele; Pascucci, Andrea; Uguzzoni, Francesco; Polidoro Sergio, The Role of Fundamental Solution in Potential and Regularity Theory for Subelliptic PDE, in: Geometric Methods in PDE, Springer, «SPRINGER INDAM SERIES», 2015, 13, pp. 341 - 373 (atti di: Geometric methods in PDEs, Cortona, 27-31 maggio 2013) [Contributo in Atti di convegno]

Achilles, R.; Bonfiglioli, A.; Katriel, J., The q-deformed Campbell-Baker-Hausdorff-Dynkin Theorem, «ELECTRONIC RESEARCH ANNOUNCEMENTS IN MATHEMATICAL SCIENCES», 2015, 22, pp. 32 - 45 [articolo]

A. Bonfiglioli; R. Fioresi; A. Parmeggiani (a cura di): G. Citti et al., Topics in Mathematics, Bologna, UMI, 2015, pp. 185 . [curatela]

A. Bonfiglioli; E. Lanconelli; A. Tommasoli, Convexity of average operators for subsolutions to subelliptic equations, «ANALYSIS & PDE», 2014, 7, pp. 345 - 373 [articolo]

E Battaglia; A Bonfiglioli, Normal families of functions for subelliptic operators and the theorems of Montel and Koebe, «JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS», 2014, 409, pp. 1 - 12 [articolo]

Ultimi avvisi

Al momento non sono presenti avvisi.